# SDR SIMA20160826008

- Difficulty date: August 26, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 37,482 hours, 33,154 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 EMERGENCY LIGHT STRIP HAS A BROKEN WIRE.  REMOVED AND REPLACED THE LIGHT IAW AMM 33-50-12..
